Like Popeye, "I've had all I can stand, I can't stands no more".
I mean, I can't stand hearing any more commercials about male enhancement (encouragement?) of the venerated and upright (but dysfunctional) PART.
But I belie.
I get a kick out of these absurdly funny promotions for buying a "drug" that will kick start and expand the engine and ego (i.e., head) of male masculinity.
Take our drug...
BUT SCREAM for HELP if
you have any of these “side effects”:
High blood pressure (hypertension) or no more blood.
Dry mouth or No teeth.
Insomnia or Incandescence.
A spinning sensation (vertigo).
Unexplained rash or trash.
Blurred vision or television.
Other vision problems, such as seeing a blue tinge to objects or difficulty telling the difference between blue and green or night and day.
A sudden decrease in or loss of hearing and of hair.
Prolonged erection lasting longer than forty hours.
Painful erection lasting more than sixty days (SuperPriapism).
Heart attack .
ONLY THE DEAD SEE THE END OF WAR.